# SDR N6WA2024111706

- Difficulty date: November 16, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: CC670386753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF AVIONCS DOOR SEAL RETAINER CORRODED. RELACED AVIONCS DOOR SEAL RETAINER IAW CRJ SRM 51-42-06
